# SDR SWIA202312260023

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,906 hours, 36,957 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI ICE DUCT WARNING MSG ON CLIMB OUT. QRH RESOLVED, WARNING EXTINGUISHED WHEN WING A/I TURNED OFF. NO WARNING WHEN WING A/I IN STBY.   (FLIGHT 5018 - FILED CLOSED)    SPOKE WITH PILOT AND ISOLATED ANTI-ICE DUCT WARNING MESSAGE TO RH WING. TROUBLESHOT ANTI-ICE DUCT WARNING MESSAGE REF CRJ200 FIM 36-20-00-01. USED MEGGER TO CHECK INSULATION RESISTANCE WITH RH BLCU CONNECTOR 2P1WK ON PYLON, FUSELAGE, AND RH WING SECTIONS. ALL THREE INSULATION RESISTANCE CHECKS WERE NORMAL INDICATING THERMAL SWITCHES IN RH WING ARE OPERATING NORMALLY. WHILE PERFORMING TEST OF THE BLCU SYSTEM, REF CRJ 200 AMM 36-21-10, RECEIVED CAS MISCOMP MESSAGE THAT WOULD NOT CLEAR. REMOVED AND REPLACED RH BLCU REF CRJ200 AMM 36-21-10. THEN RE-PERFORMED BLCU SYSTEM TEST MULTIPLE TIMES AND ALL TESTS WERE GOOD. PERFORMED OPERATIONAL TESTS OF WING ANTI-ICE SYSTEM REF CRJ200 AMM 30-12-00 WITH ENGINES RUNNING AT HIGH SPEED AND WING ANTI-ICE SYSTEM IN NORMAL MODE (AFTER REMOVAL AND REPLACEMENT OF RH BLCU). MULTIPLE TESTS WERE GOOD OF THE WING ANTI-ICE SYSTEM.
